TU Darmstadt / ULB / TUbiblio

Approximate Lumpability for Markovian Agent-based Models Using Local Symmetries

KhudaBukhsh, W. R. and Auddy, A. and Disser, Y. and Koeppl, H. (2019):
Approximate Lumpability for Markovian Agent-based Models Using Local Symmetries.
In: Jounal of Applied Probability, 56 (3), pp. 647-671. Cambridge University Press, DOI: 10.1017/jpr.2019.44,
[Article]

Item Type: Article
Erschienen: 2019
Creators: KhudaBukhsh, W. R. and Auddy, A. and Disser, Y. and Koeppl, H.
Title: Approximate Lumpability for Markovian Agent-based Models Using Local Symmetries
Language: English
Journal or Publication Title: Jounal of Applied Probability
Journal volume: 56
Number: 3
Publisher: Cambridge University Press
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Bioinspired Communication Systems
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
Date Deposited: 10 Oct 2019 11:31
DOI: 10.1017/jpr.2019.44
Official URL: https://www.cambridge.org/core/journals/journal-of-applied-p...
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details